Re: major stresser on the relationship
Medications can cause a decrease in sexual interest, as well as the depression and anxiety that are underlying. It is also very common for many women to loose that initial sexual drive that most of us begin our relationships with. Men on the other hand, do not have the same decline in libido, as they are much more driven by hormones that do not fluctuate as ours do.
Give yourself the time you need to adjust to the medications, (up to three to four weeks) and ask your boyfriend to be patient while you until things settle.
This might mean some changes in your sexual relationship, which is not a bad thing. We all need to keep things new and fresh, requiring good communication and teamwork to keep our sex lives satisfying for both parties.
In long term relationships, it takes constant attention to ourselves and our partners to keep that spark alive. Explain to your partner what you are feeling, and ask him for what you need from him.